# SDR AALA202107197223

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 18,246 hours, 6,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Elongated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON LEFT WING ACCESS PANEL 640HB. REPLACED ACCESS PANEL PER JOB CARD 26C54057007.
